MathSciNet Relay Station
MathSciNet bibliographic data
MR990579 (90e:58061) 58F07 (35Q20)
Fordy, A. P.; Reyman, A. G.; Semenov-Tian-Shansky, M. A. Classical $r$-matrices and compatible Poisson brackets for coupled KdV systems. Lett. Math. Phys. 17 (1989), no. 1, 25–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement